# SDR C77A201202180016

- Difficulty date: February 14, 2012
- Submitted: February 18, 2012
- Operation: Air carrier
- Aircraft: N619CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000213
- Aircraft time: 10,674 hours, 6,210 cycles
- Engine: Ge CF348E5
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Condition: Cracked
- Location: Zone 300
- Part time: 10,674 hours, 6,210 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FIREWALL PANEL 351BZ CRACKED AT THE END OF THE ANGLE, CRACK IS 0.125" IN LENGTH.  CRACK ROUTED OUT AND NDT PERFORMED VERIFYING NO MORE CRACKING EXISTS ON WO 452281-316 IAW ETD 2012-170-001944 AND EA E175-53-237 WO 519388.
